# SDR ASAA2019122751707

- Difficulty date: December 25, 2019
- Submitted: December 28, 2019
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41732
- Aircraft time: 28,236 hours, 9,105 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: False Indication
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHILE ON GROUND FMC AMBER ALERT LIGHT ILLUMINATED AND FMC MENU PAGE GOES BLANK CAPTAINS MAP HAS VTK FLAG. THE ALERT COMES ON AND OFF. GROUNDED - YES. PERFORMED L/H FMC BITE PER B737-900 FIM 34-61 TASK 801. FOUND NO CURRENT FAULTS. FOUND NO FAULT HISTORY. PERFORMED CDS BITE PROCEDURE PER FIM 31-62 TASK 801 AND FOUND NO FAULTS. COULD NOT DUPLICATE PROBLEM.
